# SDR SWIA201540744

- Difficulty date: February 2, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FLOOR BOTTOM PAN IS CRACKED ALONG AFT INBD CORNER.  REPAIRED CRACK IN LAV FLOOR PAN, IAW EA 30-2015-050.
